# SDR REXA2019061601017

- Difficulty date: June 16, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 32,362 hours, 31,344 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Channel
- Part number: 6007522143
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY. COMPT.SYSTEM-1 HYD. MANIFOLD MOUNTING STRUCTURE CRACKED AT FORWARD END. REPAIRED MOUNTING STRUCTURE IAW SRM 51-71-12 AND RESTORED FINISH IAW SRM 51-25-16 LK AND OPS CK GOOD IAW AMM 12-00-06-863-801.
